Alert archive / Texas / Severe Thunderstorm Warnings in 2006

Severe Thunderstorm Warning 39, NWS Lubbock, TX

May 3, 2006Crosby County, Lubbock County, Texas

NWS Lubbock, TX issued this severe thunderstorm warning at May 3, 2006, 6:10 PM CDT for Crosby County, Lubbock County, Texas. It was in force for 65 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 3, 2006, 6:10 PM CDT (23:10 UTC)
Expired
May 3, 2006, 7:15 PM CDT
In force
65 min
Issued by
NWS Lubbock, TX
Area
Counties, with a storm outline in the text

Counties Crosby County, TX, Lubbock County, TX

The radar

The Lubbock radar (KLBB), 27 km from the middle of the area, began a volume at 23:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 3, 6:20 PM CDTHAIL 15 S Lorenzo, TX
May 3, 6:38 PM CDTHAIL 0.888 S Ralls, TX
May 3, 6:45 PM CDTHAIL 1.75Ralls, TX

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 10 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 3, 3:56 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 12:00Z, 11.2 hours before the alert went out and 174 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 12:00Z on 2006-05-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 193 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 12:00Z on 2006-05-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 226 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
193 J/kg
Mixed-layer CIN
-444 J/kg
Mixed-layer LCL
2004 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
226 m²/s²
0-3 km storm-relative helicity
254 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KLUB 032312
SVRLUB
TXC107-303-040015-
/O.NEW.KLUB.SV.W.0039.060503T2310Z-060504T0015Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LUBBOCK TX
610 PM CDT WED MAY 3 2006

THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CROSBY COUNTY IN NORTHWEST TEXAS.
  LUBBOCK COUNTY IN NORTHWEST TEXAS.

* UNTIL 715 PM CDT

* AT 610 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING LARGE DAMAGING HAIL UP TO
  GOLF BALL SIZE.  THIS STORM WAS LOCATED NEAR LORENZO...OR ABOUT 15 
  MILES NORTH OF SLATON...MOVING NORTH AT 20 MPH. AN ADDITIONAL      
  SEVERE THUNDERSTORM WAS LOCATED 15 MILES SOUTHEAST OF RALLS...     
  MOVING NORTHEAST AT 15 MPH.

* SOME LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE RALLS...      
  LORENZO...IDALOU...WHITE RIVER LAKE...KALGARY...CONE...CAPROCK AND 
  CROSBYTON.

LARGE HAIL IS EXPECTED WITH THIS STORM. IF CAUGHT OUTSIDE...SEEK
SHELTER IN A STURDY BUILDING. STAY AWAY FROM WINDOWS.

TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
AT 8 0 6 7 4 5 1 2 9 0.

LAT...LON 3381 10191 3340 10160 3340 10105 3382 10105
      3382 10159

$$
2 follow-up statements
000 
WWUS54 KLUB 032342
SVSLUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
639 PM CDT WED MAY 3 2006

TXC107-303-040015-
/O.CON.KLUB.SV.W.0039.000000T0000Z-060504T0015Z/
CROSBY TX-LUBBOCK TX-
639 PM CDT WED MAY 3 2006

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM CDT
FOR LUBBOCK AND CROSBY COUNTIES...

AT 635 PM CDT...WEATHER SPOTTERS REPORTED QUARTER SIZE HAIL 5 MILES 
SOUTH OF LORENZO. THIS STORM WAS LOCATED 6 MILES SOUTHWEST OF 
CONE...OR ABOUT 15 MILES NORTHWEST OF CROSBYTON...MOVING NORTHEAST 
AT 15 MPH. IN ADDITION...OUTFLOW FROM A SEVERE THUNDERSTORM WAS 
MOVING INTO NORTHWEST LUBBOCK COUNTY. DESTRUCTIVE WINDS OF UP TO 70 
MPH WILL MOVE ACROSS WESTERN AND CENTRAL LUBBOCK COUNTY.

SOME LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE THE CITY OF 
LUBBOCK...RALLS...LORENZO...IDALOU...WHITE RIVER LAKE... 
KALGARY...CAPROCK AND CROSBYTON.

LARGE HAIL IS EXPECTED WITH THIS STORM. IF CAUGHT OUTSIDE...SEEK
SHELTER IN A STURDY BUILDING. STAY AWAY FROM WINDOWS.

LAT...LON 3381 10191 3340 10160 3340 10105 3382 10105
      3382 10159

$$
000 
WWUS54 KLUB 032349
SVSLUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
647 PM CDT WED MAY 3 2006

TXC189-040000-
/O.CON.KLUB.SV.W.0037.000000T0000Z-060504T0000Z/
HALE TX-
647 PM CDT WED MAY 3 2006

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM CDT
FOR HALE COUNTY...

AT 639 PM CDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF 
PRODUCING NICKEL SIZE HAIL. THIS STORM WAS LOCATED 7 MILES NORTH OF 
ABERNATHY...MOVING EAST AT 20 MPH. IN ADDITION...OUTFLOW FROM A 
SEVERE THUNDERSTORM WAS MOVING INTO SOUTHWEST HALE COUNTY. 
DESTRUCTIVE WINDS OF UP TO 65 MPH WILL MOVE ACROSS SOUTHWESTERN HALE 
COUNTY.

SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE 
ABERNATHY...COTTON CENTER...PETERSBURG AND HALE CENTER.

DESTRUCTIVE WINDS CAN BE EXPECTED. IF YOU CANNOT GET UNDERGROUND...GO
TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. AVOID
WINDOWS

LAT...LON 3383 10207 3384 10159 3412 10157 3406 10206

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lubbock, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 3, 3:43 PM CDT, 2 hours 27 minutes earlier.

Area forecast discussion, May 3, 3:43 PM CDT, 2 hours 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LUBBOCK TX
343 PM CDT WED MAY 3 2006

.SHORT TERM...
WEAK COLD FRONT HAS MOVED SOUTH INTO THE SOUTH PLAINS THIS AFTERNOON
AND WAS LOCATED ALONG A LINE FROM SILVERTON TO PLAINVIEW TO MULESHOE
AT MID AFTERNOON.  CONVERGENCE ALONG THE DRYLINE HAS BEEN MINIMAL
THROUGH THE DAY SO FAR...BUT DEW POINTS OVER OUR SOUTHWEST HAD
FALLEN TO THE LOWER 40S VERSUS MID AND UPPER 50S EAST AND SOUTHEAST
OF LUBBOCK.  SATELLITE IMAGES CONTINUE TO SHOW AN UPPER DISTURBANCE
SLOWLY APPROACHING OUT OF THE DESERT SOUTHWEST.  ALL OF THESE
FACTORS APPEAR TO BE COMING TOGETHER TO BRING THE AREA A CHANCE OF
THUNDERSTORMS LATE THIS AFTERNOON AND TONIGHT AS THE FRONT CONTINUES
SLOW PROGRESS TO THE SOUTH.

WEST TEXAS MESONET SOUNDING FROM 17Z AT REESE CENTER SHOWED MID
LAYER TEMPS ABOUT 1 DEGREE WARMER TODAY THAN YESTERDAY ALONG WITH
MORE LIMITED LOW LEVEL MOISTURE...THUS PROVIDING A SLIGHTLY STRONGER
CAP AND LOWER CAPE VALUES.  THESE FACTORS HAVE BEEN HELPING DELAY
STORM INITIATION MORE TODAY THAN YESTERDAY AND WILL LIKELY LOWER
SEVERE POTENTIAL SLIGHTLY.  AGREE WITH SPC ANALYSIS THAT HAS BACKED
OFF ON THE DAY ONE OUTLOOK WHICH HAS DROPPED THE MODERATE POTENTIAL.

AT 3 PM...INITIATION WAS ALREADY OCCURRING OVER THE ROLLING PLAINS
AND IT MAY BE ACCOMPANIED BY MORE STORMS ALONG THE FRONTAL ZONE
INITIATING BETWEEN 430 AND 600 PM.  INCREASED MID ATMOSPHERIC
MOISTURE FROM 500MB TO 400MB COULD INCREASE DAMAGING WIND POTENTIAL
FROM STORMS WHICH FORM NEAR THE FRONTAL BOUNDARY.

.LONG TERM...
THE POTENTIAL FOR SEVERE STORMS THURSDAY AND FRIDAY REMAINS. THIS AS
TODAY/S INCOMING FRONT COMBINES WITH INCREASING LOW LEVEL MOISTURE/
FLOW ALOFT TO RESULT IN PERHAPS MORE SIGNIFICANT SEVERE THREATS.

BY MIDDAY THURSDAY THE FRONT IS EXPECTED TO BE RETREATING NORTHWARD
OVER THE SOUTH PLAINS WITH A STRONG MOISTURE GRADIENT ALONG IT AND
SOUTHWARD ALONG A DRYLINE. MODELS DEPICT A WELL TIMED/WEAK SHORTWAVE
TROUGH PROPAGATING THROUGH THE SOUTHWESTERLY FLOW OVER SOUTHERN NEW
MEXICO...AND THIS SHOULD PROMOTE FORCING/ASCENT IN PROXIMITY TO SAID
BOUNDARIES. SOLUTIONS SUGGEST THE AIRMASS NORTH OF THE BOUNDARY WILL
MAINTAIN RELATIVELY HIGH THETA E CHARACTERISTICS...POSSIBLY ALLOWING
FOR MORE IN THE WAY OF BOUNDARY LAYER ROOTED CONVECTION. WITH BACKED
LOW LEVEL FLOW...STRONG INSTABILITY...AND INCREASING EFFECTIVE
SHEAR...THE POTENTIAL FOR SUPERCELLS WILL EXIST. WILL DRAW THE
HIGHEST POPS /40 PERCENT/ NORTH AND EAST OF LUBBOCK...JUST ALONG/
NORTH OF THE PROGGED BAROCLINIC ZONE. WILL MENTION SEVERE...BUT WITH
POTENTIAL NEGATIVE EFFECTS OF OVERNIGHT STORMS YET TO BE SEEN...WILL
NOT MENTION THREATS ATTM.

THE MESOSCALE PATTERN IS PROGGED TO REPEAT ITSELF FRIDAY. A VERY
SIMILAR ORIENTATION OF SURFACE FEATURES WILL COUPLE WITH FURTHER
ENHANCEMENT OF MID LEVEL FLOW TO AGAIN RESULT IN A THREAT OF
ORGANIZED SEVERE STORMS. THIS IN ADVANCE OF A NOTABLY DEEPER MID/
UPPER LEVEL TROUGH EJECTING OVER THE FOUR CORNERS REGION. POTENTIAL
COMPLICATING FACTORS MAY INCLUDE A SOUTHWARD SURGE OF THE FRONTAL
BOUNDARY IF IT IS SUFFICIENTLY ENHANCED BY PRIOR CONVECTION...BUT
THAT APPEARS UNLIKELY GIVEN MAGNITUDE OF HEIGHT/PRESSURE FALLS
ASSOCIATED WITH THE WESTERN TROUGH. REGARDLESS...COOLER/WETTER
PATTERN APPEARS LIKELY THROUGH LATE FRIDAY.

MODERATE NORTHWEST FLOW ALOFT IS PROGGED TO BECOME ESTABLISHED
DURING THE WEEKEND...WITH NOTABLY QUIETER WEATHER. TEMPERATURES WILL
WARM EARLY NEXT WEEK WITH STRENGTHENING LEE TROUGHING BENEATH THIS
FLOW...BUT MEDIUM RANGE TRENDS SUGGEST A COOLER PAC NORTHWEST
AIRMASS MAY RIDGE SOUTHEAST TOWARD THE AREA LATE IN THE EXTENDED.

&&

.PRELIMINARY POINT TEMPS/POPS...
FRIONA        51  72  47  68 /  30  20  30  20
TULIA         53  67  45  67 /  40  40  40  30
PLAINVIEW     54  69  50  67 /  30  40  40  20
LEVELLAND     57  74  52  72 /  30  20  20  20
LUBBOCK       57  75  51  69 /  30  20  20  20
BROWNFIELD    60  79  51  74 /  20  10  20  20
CHILDRESS     57  70  51  67 /  50  40  40  40
SPUR          62  73  53  71 /  50  40  40  30
ASPERMONT     63  77  54  72 /  50  40  40  30

&&

.LUB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

04/20
Hazardous weather outlook, May 3, 11:27 AM CDT, 6 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LUBBOCK TX
1127 AM CDT WED MAY 3 2006

TXZ021>044-041630-
PARMER-CASTRO-SWISHER-BRISCOE-HALL-CHILDRESS-BAILEY-LAMB-HALE-
FLOYD-MOTLEY-COTTLE-COCHRAN-HOCKLEY-LUBBOCK-CROSBY-DICKENS-KING-
YOAKUM-TERRY-LYNN-GARZA-KENT-STONEWALL-
1127 AM CDT WED MAY 3 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE EXTREME SOUTHERN TEXAS
PANHANDLE...SOUTH PLAINS AND ROLLING PLAINS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

CONVECTIVE

THERE IS A SLIGHT TO MODERATE RISK ACROSS MUCH OF THE EXTREME
SOUTHERN PANHANDLE...SOUTH PLAINS AND ROLLING PLAINS. THE MODERATE
RISK IS GENERALLY EAST OF A SILVERTON TO LAKE ALAN HENRY LINE. THE
SLIGHT RISK ENCOMPASSES THE REMAINDER OF AN AREA EAST OF A
DIMMITT TO TAHOKA LINE.

A COLD FRONT WILL MOVE SOUTH INTO THE EXTREME SOUTHERN PANHANDLE
AND SOUTH PLAINS AREA...LIKELY NEAR A MULESHOE TO MEMPHIS LINE BY
3 PM. IN ADDITION THE DRYLINE WILL MOVE EAST TOWARD THE INTERSTATE
27 CORRIDOR. BOTH OF THESE FEATURES ARE EXPECTED TO FOCUS
THUNDERSTORM INITIATION BY LATE AFTERNOON. STRONG INSTABILITY
COMBINED WITH MODEST WINDS ALOFT SHOULD RESULT MOSTLY IN MULTICELLULAR
ORGANIZATION WITH SOME ISOLATED SUPERCELLS ALSO POSSIBLE. THUS
THE MAIN THREATS WILL BE LARGE HAIL AND STRAIGHT-LINE WIND GUSTS.
HOWEVER AN ISOLATED TORNADO IS ALSO POSSIBLE...PARTICULARLY IN THE
VICINITY OF THE COLD FRONT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS NORTH AND EAST OF A
MULESHOE TO LEVELLAND TO POST LINE. A COLD FRONT WILL MOVE SOUTH
THROUGH MUCH OF THE SOUTH PLAINS THURSDAY BEFORE STALLING OUT
THURSDAY AFTERNOON. THIS FRONT...ALONG WITH ANY PREEXISTING
BOUNDARIES...AND A REINFORCING FRONT MOVING IN FROM THE NORTH WILL
ALL BE POTENTIAL FOCUSING MECHANISM FOR CONVECTIVE INITIATION. GIVEN
MODERATE INSTABILITY AND SHEAR IN PLACE...ANY STORMS THAT DEVELOP
WILL HAVE THE POTENTIAL TO BECOME SEVERE.

ADDITIONALLY...THE APPROACH OF AN UPPER LEVEL STORM SYSTEM ON FRIDAY
WILL BRING THE POSSIBILITY OF SEVERE THUNDERSTORMS TO MUCH OF THE REGION.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME FOR SATURDAY
THROUGH TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON AND EVENING.

In the hours before

Special weather statement, May 3, 4:53 PM CDT, 1 hour 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
453 PM CDT WED MAY 3 2006

TXZ027-033-032230-
BAILEY TX-COCHRAN TX-
453 PM CDT WED MAY 3 2006

...STRONG THUNDERSTORM ACROSS COCHRAN AND BAILEY COUNTIES...

AT 449 PM CDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 5 MILES WEST OF MAPLE...OR ABOUT 6 MILES NORTH
OF MORTON...MOVING NORTHEAST AT 20 MPH.

THIS THUNDERSTORM IS CAPABLE OF PRODUCE STRONG WIND GUSTS UP TO 50
MPH. MOVE TO A PLACE OF SAFETY IF THREATENING WEATHER APPROACHES.
STAY AWAY FROM WINDOWS.

A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THE AREA UNTIL 1 PM CDT.
Special weather statement, May 3, 4:53 PM CDT, 1 hour 17 minutes before
SPECIAL WEATHER STATEMENT...CORRECTED
NATIONAL WEATHER SERVICE LUBBOCK TX
453 PM CDT WED MAY 3 2006

TXZ027-033-032230-
BAILEY TX-COCHRAN TX-
453 PM CDT WED MAY 3 2006

...STRONG THUNDERSTORM ACROSS COCHRAN AND BAILEY COUNTIES...

AT 449 PM CDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 5 MILES WEST OF MAPLE...OR ABOUT 6 MILES NORTH
OF MORTON...MOVING NORTHEAST AT 20 MPH.

THIS THUNDERSTORM IS CAPABLE OF PRODUCING STRONG WIND GUSTS UP TO 50
MPH. MOVE TO A PLACE OF SAFETY IF THREATENING WEATHER APPROACHES.
STAY AWAY FROM WINDOWS.

A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THE AREA UNTIL 11 PM
CDT.
Local storm report, May 3, 5:34 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
534 PM CDT WED MAY 03 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0525 PM     HAIL             8 E LUBBOCK             33.58N 101.74W
05/03/2006  E0.88 INCH       LUBBOCK            TX   LAW ENFORCEMENT

            IDALOU POLICE CHIEF REPORT OF HAIL RANGING IN SIZE FROM
            PEA TO PENNY TO NICKEL SIZED 1.5 MILES SOUTH OF HIGHWAY
            62/82 ON CR400...OR ABOUT 8 MILES EAST OF LUBBOCK
            INTERNATIONAL AIRPORT. HAIL DURATION 525P - 530P.

&&

BLAMARRE
Special weather statement, May 3, 5:40 PM CDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
540 PM CDT WED MAY 3 2006

TXZ037-043-032315-
DICKENS TX-KENT TX-
540 PM CDT WED MAY 3 2006

...STRONG THUNDERSTORM ACROSS NORTHWESTERN KENT AND SOUTHERN DICKENS
COUNTIES...

AT 538 PM CDT NATIONAL WEATHER SERVICE METEOROLOGISTS WERE MONITORING
A STRONG THUNDERSTORM 13 MILES SOUTHWEST OF SPUR...OR ABOUT 21 MILES
SOUTHWEST OF DICKENS...MOVING NORTHEAST AT 5 MPH.

STORM INTENSITY IS INCREASING AND SEVERE WEATHER MAY DEVELOP RAPIDLY.
BE PREPARED TO TAKE ACTION IF A WARNING IS ISSUED.
Local storm report, May 3, 5:45 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
545 PM CDT WED MAY 03 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0540 PM     HAIL             IDALOU                  33.66N 101.68W
05/03/2006  E1.75 INCH       LUBBOCK            TX   LAW ENFORCEMENT

&&

FBOWSER
Local storm report, May 3, 6:00 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
600 PM CDT WED MAY 03 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0555 PM     HAIL             RANSOM CANYON           33.53N 101.68W
05/03/2006  E0.75 INCH       LUBBOCK            TX   BROADCAST MEDIA

&&

RMCQUEEN

The office that day

Everything else NWS Lubbock, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 3, 5:13 PM CDTSevere Thunderstorm WarningLUBCrosby, Lubbock62 min
May 3, 5:31 PM CDTSevere Thunderstorm WarningLUBFloyd, Motley20 min
May 3, 5:35 PM CDTSevere Thunderstorm WarningLUBBailey40 min
May 3, 5:43 PM CDTSevere Thunderstorm WarningLUBLamb47 min
May 3, 6:04 PM CDTSevere Thunderstorm WarningLUBHale56 min
May 3, 6:08 PM CDTSevere Thunderstorm WarningLUBHockley55 min
May 3, 6:28 PM CDTSevere Thunderstorm WarningLUBKent62 min
May 3, 6:50 PM CDTTornado WarningLUBKent40 min
May 3, 6:52 PM CDTSevere Thunderstorm WarningLUBDickens53 min
May 3, 6:57 PM CDTSevere Thunderstorm WarningLUBHale63 min

Nearby

Severe Thunderstorm Warnings in Texas, 2006Every severe thunderstorm warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.